Table of contents:
Tylenol Sinus is a remedy indicated to relieve symptoms of flu, cold or sinusitis, such as nasal congestion, stuffy nose, malaise, headache, body ache or fever, as it contains two substances in its composition, paracetamol, with analgesic and antipyretic action, and pseudoephedrine hydrochloride, which is a nasal decongestant.
This medicine can be found in pharmacies or drugstores in the form of tablets, containing 500 mg of paracetamol and 30 mg of pseudoephedrine hydrochloride, sold in packs of 24 or 36 tablets.
Tylenol Sinus must be used with medical indication and can be used by adults or children over 12 years old.
What is it for
Tylenol Sinus is indicated for the temporary relief of flu, cold or sinus symptoms such as nasal congestion, nasal obstruction, runny nose, malaise, body pain, headache or fever.
This remedy can be used by adults or children over 12 years of age and must be used with medical advice.
How to take it
Tylenol Sinus should be taken orally, with a glass of water, before or after a meal, and its effect begins about 15 to 30 minutes after the dose.
The normally recommended dose of Tylenol Sinus, for adults or children over 12 years old, is 2 tablets, every 4 or 6 hours, as directed by your doctor. The maximum dose of Tylenol Sinus should not exceed 8 tablets per day.
In addition, it should not be used for more than 3 days in case of fever and for more than 7 days in case of pain.
Possible side effects
The most common side effects that can occur during treatment with Tylenol Sinus are nervousness, dry mouth, nausea, dizziness or insomnia.
Also, although rare, Tylenol Sinus can cause severe allergic reactions that require immediate medical attention. Therefore, you should stop treatment and seek the nearest emergency department if you experience symptoms such as difficulty breathing, cough, chest pain, feeling of a closed throat, swelling in the mouth, tongue or face, or hives. Know how to identify the symptoms of a severe allergic reaction.
Who should not use
Tylenol Sinus should not be used by children under the age of 12, by pregnant or breastfeeding women, or by anyone who is allergic to acetaminophen, pseudoephedrine, or any other component of the formula.
Furthermore, this medicine should not be used by people who have heart problems, high blood pressure, thyroid disorders, diabetes or an enlarged prostate.
Tylenol Sinus should also not be used by people using monoamine oxidase inhibitor (MAOI) medicines such as isocarboxazid, phenelzine, moclobemide, iproniazid or tranylcypromine, for example, as it can cause increased blood pressure or hypertensive crisis. Therefore, one should wait at least 14 days after finishing treatment with monoamine oxidase inhibitors before starting treatment with Tylenol Sinus.
This remedy should not be used by people who use sodium bicarbonate as it can cause agitation, increased blood pressure or tachycardia.